# SDR UALA2012070903668

- Difficulty date: July 8, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 61,223 hours, 22,862 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 3 SVC ACFT FAILS EMERGENCY LIGHT TEST FOR FWD LEFT BATTERY.  REPLACED LEFT FWD EMERGENCY LIGHT BATTERY.  TEST OP CHECKED OKAY.
